# SDR AALA980110

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WEB AND CHORD ANGLE CORRODED 1 INCH IN DIAMETER, AREA BOTTOM SIDE 1176 CHORD ANGLE BL 6, VAULT DOOR LOWER SILL.  REMOVED CORROSION PER SRM 51-10-6.  INSTALLED DOUBLER IAW SRM 51-40-2.  TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
